# SDR AUS20030018

- Difficulty date: January 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: NAS577B8A
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP TRACK RETAINING BOLTS LOCATED AT THE LT OUTBOARD FLAP, INBOARD TRACK, INBOARD RETAINING BOLT THREADS WERE NOT IN SAFETY. BOLT AND BARREL NUT WERE REMOVED AND INSPECTED WITH THE NUT FOUND TO BE CRACKED.
